Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I just started taking bupropion HCL XL 150 mg once

I just started taking bupropion HCL XL 150 mg once a day today. I weened myself off of sertraline 150 mg a day up until today. Ending with 50 m g a day. I am having a numb, tingling feeling in my face and head. When I take deep breaths, it heightens. I took the pill about 2 hours ago. Is this some sort of side effect?
Tue, 16 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi! I have been taking setraline 50mg for the past year. 5 days ago I switched to bupropion hcl xl 150 mg. I started having a weird sensation in my head and it gets more frequent when I move around. I fell it every couple of minutes. I also fell exhausted and have a hard time doing anything.....it s physical not emotional. I am 38 and my weight is normal.

doctor1 MD

My daughter was given Bupropion HCL XL 150MG ,once per day. (should be Wellbutrin) However this is the one pharmacy gave her...She was given this, because doctor suspects eating disorder for my 19 year old...When reading some of the facts, says that anyone with Eating isorder should not be given this....so why did she get this??? Thanks

doctor1 MD

Can bupropion HCL xl be the cause of my having plantar fascitis or neuropathy? I have taken bupropion HCl xl 300 mg for app. 5 to 6 years. I am 58 yrs old. I have had plantar fascitis for 4 or more years and have had surgery on my right foot. I started taking bupropion because I had to force myself to go to work and I ask the Dr. to for an antidepressant the would not make me gain weight. I am now retired and my feet have gotten worse not better. What major withdrawal symptoms can I expect if i decide to quit taking buproprion? Once you have neuopathy can you reverse it if it is cause by a drug?

Loading Online Doctors....